MAUDE Adverse Event Report: MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number SMXP120RH
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Capsular Contracture (1761); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.The device history record (dhr) was reviewed, and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Concomitant medical products: 375cc artoura breast tissue expander, catalog #smxp120rh, serial # (b)(4).Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient with pre-existing breast cancer underwent primary breast reconstruction with a 375cc artoura breast tissue expander.Leaking of the tissue expander in addition to baker¿s grade i capsular contracture was updated post procedure.As a result, the device was replaced with a 475cc artoura breast tissue expander.

Brand Name
ARTOURA BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8346065
Report Number1645337-2019-08655
Device Sequence Number2035355
Product Code LCJ
UDI-Device Identifier00081317024309
UDI-Public00081317024309
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2022
Device Catalogue NumberSMXP120RH
Device Lot Number7572490
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/15/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;